Table of Contents
Journal of Industrial Mathematics
Volume 2014, Article ID 593176, 9 pages
http://dx.doi.org/10.1155/2014/593176
Research Article

Application of Markov Process in Performance Analysis of Feeding System of Sugar Industry

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-247667, Uttarakhand, India

Received 24 January 2014; Accepted 30 March 2014; Published 27 April 2014

Academic Editor: Qiguang Miao

Copyright © 2014 S. P. Sharma and Yashi Vishwakarma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. P. Sharma and Yashi Vishwakarma, “Application of Markov Process in Performance Analysis of Feeding System of Sugar Industry,” Journal of Industrial Mathematics, vol. 2014, Article ID 593176, 9 pages, 2014. https://doi.org/10.1155/2014/593176.